Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 74, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 22, 2017, 6:36 AM EDT for Auglaize County, Mercer County, Ohio. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 6:36 AM EDT (10:36 UTC)
- Expired
- Jul 22, 2017, 11:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Auglaize County, OH, Mercer County, OH
The radar
The Northern Indiana radar (KIWX), 142 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:00 AM EDT | FLOOD | Nw Mendon, OH | WATER UP TO WHEEL WELLS OF VEHICLE ON MARKET STREET. NO KNOWN ROAD CLOSURES. TIME ESTIMATED. |
| Jul 22, 8:30 AM EDT | FLASH FLOOD | 1 N Waynesfield, OH | HIGH WATER REPORTED ON STATE RTE 196. ROAD CLOSED. TIME ESTIMATED. |
| Jul 22, 8:30 AM EDT | FLASH FLOOD | 2 Se Waynesfield, OH | HIGH WATER REPORTED ON COUNTY RD. 271B. ROAD CLOSED. TIME ESTIMATED. |
| Jul 22, 8:30 AM EDT | FLASH FLOOD | 3 Ese Cridersville, OH | HIGH WATER REPORTED ON RIVER RD. ROAD CLOSED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237
WGUS51 KILN 221036
FFWILN
OHC011-107-221330-
/O.NEW.KILN.FF.W.0074.170722T1036Z-170722T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
636 AM EDT SAT JUL 22 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northern Auglaize County in west central Ohio...
Northeastern Mercer County in west central Ohio...
* Until 930 AM EDT.
* At 636 AM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to 4 inches of rain have
fallen. The heavy rainfall has ended across the area.
However, runoff from the earlier excessive rain will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Celina, Wapakoneta, St. Marys, Fort Shawnee, Cridersville,
Rockford, Waynesfield, Moulton, Mendon, Buckland, Uniopolis,
Kossuth, Tama, St. Johns, Neptune, State Route 116 at State Route
197 and New Hampshire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4054 8388 4057 8465
4073 8469 4073 8446
$$3 follow-up statements
848
WGUS71 KILN 221245
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
845 AM EDT SAT JUL 22 2017
OHC011-107-221330-
/O.CON.KILN.FF.W.0074.000000T0000Z-170722T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Auglaize OH-Mercer OH-
845 AM EDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING FOR NORTHERN AUGLAIZE AND NORTHEASTERN
MERCER COUNTIES REMAINS IN EFFECT Until 930 AM EDT...
At 841 AM EDT, radar indicated that thunderstorms had produced heavy
rain across the warned area. Up to 4 inches of rain has already
fallen, and another round of storms will produce an additional half
to three quartes of an inch of rainfall between now and 10:00 this
morning, especially in Mercer county and western Auglaize county.
Local law enforcement also reported several roads that were closed
due to high water.
Some locations that will experience flooding include...
Celina, Wapakoneta, St. Marys, Fort Shawnee, Cridersville, Rockford,
Waynesfield, Moulton, Mendon, Buckland, Uniopolis, Kossuth, Tama, St.
Johns, Neptune, State Route 116 at State Route 197 and New Hampshire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4054 8388 4057 8465
4073 8469 4073 8446
$$
Franks056
WGUS51 KILN 221316
FFWILN
OHC011-107-221530-
/O.EXT.KILN.FF.W.0074.000000T0000Z-170722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
916 AM EDT SAT JUL 22 2017
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Northern Auglaize County in west central Ohio...
Northeastern Mercer County in west central Ohio...
* Until 1130 AM EDT.
* At 913 AM EDT, radar and automated gauges had estimated that
between 2 and 4 inches of rain fell earlier this morning with
heavy thunderstorms. Law enforcement has reported that several
roads are closed due to high water. More thunderstorms will move
through the area within the next couple of hours and although the
additional rainfall is not expected to cause flash flooding to
occur, any additional rain may exacerbate ongoing flooding and
high water in the area. Proper drainage may be impeded by
additional rainfall this morning.
* Some locations that will experience flooding include...
Celina, Wapakoneta, St. Marys, Fort Shawnee, Cridersville,
Rockford, Waynesfield, Moulton, Mendon, Buckland, Uniopolis,
Kossuth, Tama, St. Johns, Neptune, State Route 116 at State Route
197 and New Hampshire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4054 8388 4057 8465
4073 8469 4073 8446
$$
KC697
WGUS71 KILN 221522
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1122 AM EDT SAT JUL 22 2017
OHC011-107-221531-
/O.EXP.KILN.FF.W.0074.000000T0000Z-170722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Auglaize OH-Mercer OH-
1122 AM EDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING FOR NORTHERN AUGLAIZE AND NORTHEASTERN
MERCER COUNTIES WILL EXPIRE AT 1130 AM EDT...
With the exception of lingering high water in northeast Auglaize
county, flood waters have receded and are no longer expected to pose
a threat to life or property. Please continue to heed any road
closures.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4054 8388 4057 8465
4073 8469 4073 8446
$$
FranksWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:39 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 22, 4:39 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
439 AM EDT Sat Jul 22 2017
.SYNOPSIS...
Multiple disturbances are expected to bring several rounds of
showers and thunderstorms to the region through the weekend and
into Monday. High pressure and dry conditions are expected for
Tuesday into Wednesday. Another system will bring additional
showers and thunderstorms to the region for Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A complex of storms will move across the area this morning.
Heavy rain and the potential for isolated damaging wind gusts
will be the primary threats with this activity.
After this feature moves through there will be a lull in the
precipitation. This will allow temperatures to rise, especially
across southwestern and southern portions of the forecast area
including locations in the tri-state and along and south of the
Ohio River. The combination of temperatures this afternoon in
the 90s and dewpoints in the 70s will lead to heat index values
in the heat advisory criteria range of 100 to 104 degrees. Since
this is the second day that Hamilton County is expected to
reach these values an excessive heat warning has been issued for
the county.
Additional thunderstorm activity is expected to develop towards
the end of the near term across northern portions of the region.
Severe weather will be possible with damaging winds the primary
threat. In addition heavy rainfall is expected with these
storms. Depending on the amount of rainfall this morning, a
flash flood watch may be needed for this evening and into the
overnight hours.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Thunderstorms will be ongoing across northern portions of the
forecast area at the start of the short term. Thunderstorm
activity will sag southward through the night. Heavy rain and
damaging wind gusts will be the primary threats. Have heavy
rain mention in the forecast and in the HWO. Also mention severe
threat in the HWO as well.
Activity will decrease towards the end of the night tonight,
however additional thunderstorms are expected to develop during
the day on Sunday. There will be an additional severe threat
during the day on Sunday with damaging winds again the primary
threat.
Heat index values on Sunday will be a little lower than today,
however heat index values are still expected to be in the 90s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Warm and humid conditions will persist at the beginning of the
period. But a cold front will slide through the area on Monday.
There could be a few storms along and ahead of the front. High
pressure will build in behind the front on Tuesday. But as the high
center quickly tracks from the Great Lakes into New England, the
trailing ridge axis will get pinched off by Wednesday. So more humid
conditions will quickly return in advance of an approaching cold
front. This front will move southeast across the area Thursday
afternoon into Thursday night with a good chance of thunderstorms.
Drier air will be slow to filter in at the end of the week.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move into the TAF sites during
the morning hours. Cigs and vsbys may be reduced with some of
this activity. There will then be a lull in the precipitation
activity after the morning activity. Winds will pick up with
some wind gusts around 20 knots during the afternoon and early
evening hours. The next system will approach during the evening
hours and into the overnight hours from north to south. Showers
and thunderstorms are again expected to move through the TAF
sites.
OUTLOOK...Thunderstorms will be possible again from Saturday
night through Sunday, and then again on Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ070-071-078-
079.
Excessive Heat Warning until 8 PM EDT this evening for OHZ077.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ058-059-066-
073>075-080.
&&
SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...
AVIATION...NovakHazardous weather outlook, Jul 22, 4:18 AM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 418 AM EDT Sat Jul 22 2017 OHZ077-230830- Hamilton- 418 AM EDT Sat Jul 22 2017 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Isolated strong to severe storms will be possible this morning with the main threat being damaging winds. Thunderstorms will move back into the region this evening into tonight. Damaging winds and heavy rainfall will be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. Heat index values will be in the middle to upper 90s on Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-078-079-230830- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Butler-Warren-Clermont-Brown- 418 AM EDT Sat Jul 22 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated strong to severe storms will be possible this morning with the main threat being damaging winds. Thunderstorms will move back into the region this evening into tonight. Damaging winds and heavy rainfall will be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. Heat index values will be in the middle to upper 90s on Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. INZ050-OHZ034-035-042>044-051>054-060>063-072-073-080>082-088-230830- Wayne-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark- Madison-Preble-Montgomery-Greene-Fayette OH-Clinton-Ross-Highland- Adams-Pike-Scioto- 418 AM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Isolated strong to severe storms will be possible this morning with the main threats being damaging winds and heavy rain. Heat index values this afternoon will be in the middle to upper 90s. Thunderstorms will move back into the region this evening into tonight. Damaging winds and heavy rainfall will be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. Heat index values will be in the 90s on Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. OHZ026-045-046-055-056-064-065-074-230830- Hardin-Union OH-Delaware-Franklin OH-Licking-Pickaway-Fairfield- Hocking- 418 AM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Isolated strong to severe storms will be possible this morning with the main threats being damaging winds and heavy rain. Heat index values this afternoon will be in the middle 90s. Thunderstorms will move back into the region this evening into tonight. Damaging winds and heavy rainfall will be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions.
In the hours before
Special weather statement, Jul 22, 5:43 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
543 AM EDT SAT JUL 22 2017
OHZ026-035-043-044-221015-
Auglaize OH-Logan OH-Shelby OH-Hardin OH-
543 AM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHELBY...
LOGAN...SOUTHERN HARDIN AND EAST CENTRAL AUGLAIZE COUNTIES UNTIL 615
AM EDT...
At 543 AM EDT, radar indicated strong thunderstorms along a line
extending from near Lakeview to near Sidney, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Sidney, Bellefontaine, West Liberty, Jackson Center, Russells Point,
De Graff, Lakeview, Belle Center, West Mansfield, Chippewa Park,
Northwood, Roundhead, Quincy, Mount Victory, Rushsylvania,
Huntsville, Port Jefferson, Ridgeway, Valley Hi and Zanesfield.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4056 8347 4050 8350 4050 8352 4044 8353
4024 8362 4024 8378 4026 8379 4027 8401
4024 8402 4025 8415 4057 8401
TIME...MOT...LOC 0943Z 264DEG 41KT 4051 8398 4027 8409Local storm report, Jul 22, 5:44 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 AM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM TSTM WND GST KSCA SIDNEY APT 40.24N 84.15W
07/22/2017 M46 MPH SHELBY OH AWOS
&&
KCSpecial weather statement, Jul 22, 5:56 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
556 AM EDT SAT JUL 22 2017
OHZ026-044>046-052-221030-
Champaign OH-Delaware OH-Logan OH-Hardin OH-Union OH-
556 AM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHAMPAIGN
AND EASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
DELAWARE COUNTY IN CENTRAL OHIO...SOUTHEASTERN HARDIN COUNTY IN WEST
CENTRAL OHIO AND UNION COUNTIES IN CENTRAL OHIO UNTIL 630 AM EDT...
At 556 AM EDT, radar indicated strong thunderstorms along a line
extending from near Marseilles to near Urbana, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Marysville, Urbana, Richwood, West Liberty, North Lewisburg, West
Mansfield, Radnor, Milford Center, Ostrander, Mount Victory,
Ridgeway, Woodstock, Magnetic Springs, Unionville Center, Valley Hi,
Zanesfield, Cable, Raymond, New Jerusalem and Broadway.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4069 8344 4069 8342 4051 8342 4051 8326
4044 8325 4044 8311 4011 8330 4010 8383
4070 8350 4070 8344
TIME...MOT...LOC 0956Z 265DEG 37KT 4067 8344 4017 8373Special weather statement, Jul 22, 5:58 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 AM EDT SAT JUL 22 2017
OHZ051>054-061-062-221030-
Champaign OH-Montgomery OH-Madison OH-Clark OH-Greene OH-Miami OH-
558 AM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHAMPAIGN...
CLARK...NORTHERN GREENE...EAST CENTRAL MONTGOMERY AND WESTERN MADISON
COUNTIES UNTIL 630 AM EDT...
At 557 AM EDT, radar indicated strong thunderstorms along a line
extending from near St. Paris to near Beavercreek, moving east at 45
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Dayton, Springfield, Kettering, Beavercreek, Huber Heights, Fairborn,
Xenia, Urbana, New Carlisle, Oakwood, Yellow Springs,
Wright-Patterson Afb, Northridge, Cedarville, Enon, South Charleston,
Mechanicsburg, Wilberforce, Riverside and Harmony.
This includes I-70 in Ohio between mile markers 39 and 71.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3971 8363 3971 8365 3968 8366 3969 8421
4011 8395 4011 8342
TIME...MOT...LOC 0957Z 274DEG 40KT 4010 8392 3976 8412Special weather statement, Jul 22, 6:25 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
625 AM EDT SAT JUL 22 2017
OHZ045-046-054>056-221100-
Licking OH-Delaware OH-Madison OH-Franklin OH-Union OH-
625 AM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN FRANKLIN...
DELAWARE...NORTHWESTERN LICKING...NORTHEASTERN MADISON AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 700 AM EDT...
At 624 AM EDT, radar indicated strong thunderstorms along a line
extending from Prospect to near Plain City, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Marysville, Worthington,
Powell, Sunbury, Plain City, Ashley, Minerva Park, New California,
Polaris, New Albany, Radnor, Shawnee Hills, Galena, Ostrander,
Riverlea and Magnetic Springs.
This includes I-71 in Ohio between mile markers 117 and 138.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4043 8302 4042 8301 4041 8293 4036 8293
4035 8275 4028 8275 4027 8268 4007 8279
4010 8341 4044 8324
TIME...MOT...LOC 1024Z 275DEG 45KT 4043 8318 4011 8335Special weather statement, Jul 22, 6:28 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
628 AM EDT SAT JUL 22 2017
OHZ053>055-062>064-221100-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-Clark OH-Greene OH-
628 AM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHERN
FAYETTE...NORTHWESTERN PICKAWAY...SOUTHEASTERN CLARK...EAST CENTRAL
GREENE AND MADISON COUNTIES UNTIL 700 AM EDT...
At 628 AM EDT, radar indicated strong thunderstorms along a line
extending from 7 miles west of Plain City to near South Charleston to
near Wilberforce, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Gahanna, Hilliard,
Xenia, Worthington, Bexley, London, Jefferson, Plain City, West
Jefferson, Cedarville, Jamestown, Mount Sterling, South Charleston,
Minerva Park, Jeffersonville and Choctaw Lake.
This includes the following Interstates...
I-70 in Ohio between mile markers 70 and 102.
I-71 in Ohio between mile markers 66 and 116.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4007 8286 3982 8306 3962 8336 3963 8397
3984 8364 4010 8342
TIME...MOT...LOC 1028Z 270DEG 40KT 4007 8340 3984 8356 3969 8385The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 18 min |
| Jul 21, 10:12 PM EDT | Special Weather Statement | ILN | Adams | 33 min |
| Jul 21, 10:48 PM EDT | Special Weather Statement | ILN | Ross | 27 min |
| Jul 22, 3:48 AM EDT | Excessive Heat Warning | ILN | Hamilton | 15 hr |
| Jul 22, 3:48 AM EDT | Special Weather Statement | ILN | Auglaize | 12 min |
| Jul 22, 3:56 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jul 22, 4:52 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 23 min |
| Jul 22, 5:13 AM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 32 min |
| Jul 22, 5:25 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| Jul 22, 5:30 AM EDT | Special Weather Statement | ILN | Miami | 30 min |
| Jul 22, 5:43 AM EDT | Special Weather Statement | ILN | Logan | 32 min |
| Jul 22, 5:56 AM EDT | Special Weather Statement | ILN | Champaign, Union | 34 min |
| Jul 22, 5:58 AM EDT | Special Weather Statement | ILN | Clark, Greene | 32 min |
| Jul 22, 6:25 AM EDT | Special Weather Statement | ILN | Delaware | 35 min |
| Jul 22, 6:28 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 32 min |
| Jul 22, 6:43 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 17 min |
| Jul 22, 6:57 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 48 min |
| Jul 22, 7:03 AM EDT | Special Weather Statement | ILN | Pickaway | 42 min |
| Jul 22, 7:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 25 min |
| Jul 22, 7:33 AM EDT | Special Weather Statement | ILN | Licking | 12 min |
| Jul 22, 8:09 AM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Jul 22, 11:21 AM EDT | Areal Flood Warning | ILN | Auglaize | 6 hr |
| Jul 22, 3:10 PM EDT | Special Weather Statement | ILN | Fairfield | 35 min |
| Jul 22, 3:11 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Jul 22, 3:17 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 43 min |
| Jul 22, 3:18 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 42 min |
| Jul 22, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 22, 3:40 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Jul 22, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 50 min |
| Jul 22, 4:14 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking | 3 hr |
| Jul 22, 4:16 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 29 min |
| Jul 22, 4:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 22, 5:05 PM EDT | Flash Flood Warning | ILN | Hocking | 115 min |
| Jul 22, 6:03 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 22, 6:44 PM EDT | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Jul 22, 7:14 PM EDT | Special Weather Statement | ILN | Ross | 16 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.